# SDR CA091028006

- Difficulty date: October 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,162 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: K2231007
- Condition: Cracked
- Location: Mlg
- Part time: 3,176 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A CRACK WAS IDENTIFIED ON THE OUTER EDGE OF THE WHEEL RIM RUNNING CIRCUMFERENTIALLY APPROX. 5 CM (TC 20091028006)
